MathSciNet Relay Station
MathSciNet bibliographic data
MR1390750 (97d:57016) 57M60 (20E06 22E40 57M50)
Lubotzky, Alexander Free quotients and the first Betti number of some hyperbolic manifolds. Transform. Groups 1 (1996), no. 1-2, 71–82.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement